# SDR AALA202312262357

- Difficulty date: December 14, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 35,303 hours, 14,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR STRUCTURE TRANSITION SHIELD FROM BS 767 TO BS 787,  RBL 19. REPLACED SHIELD PER AARD 51-00-05-1.
